MathSciNet Relay Station
MathSciNet bibliographic data
MR2728994 (2011k:11151) 11R27 (11R16 11Y40)
Beers, J.; Henshaw, D.; McCall, C. K.; Mulay, S. B.; Spindler, M. Fundamentality of a cubic unit $u$ for $\Bbb Z[u]$. Math. Comp. 80 (2011), no. 273, 563–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement